# SDR UIEA2013080600436

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,372 hours, 15,236 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR DELAMINATION ON RT FRONT WINDOW.  INSPECTED F/O NR 1 WINDOW, IAW AMM 56-11-00, DELAMINATION EXTENDS FROM BOTTOM OF WINDOW UP MAXIMUM 1.3", DOES NOT BLOCK VISION. WINDOW WITHIN LIMITS AT THIS TIME.
